Previous |  Up |  Next


linear interpolation
Let {\boldmath$X$} and {\boldmath$Y$} be stationarily cross-correlated multivariate stationary sequences. Assume that all values of {\boldmath$Y$} and all but one values of {\boldmath$X$} are known. We determine the best linear interpolation of the unknown value on the basis of the known values and derive a formula for the interpolation error matrix. Our assertions generalize a result of Budinský [1].
[1] Budinský P.: Improvement of interpolation under additional information. In: Proceedings of the 4th Prague Symposium on Asymptotic Statistics (P. Mandl and M. Hušková, eds.), Charles University, Prague 1989, pp. 159–167 MR 1051435 | Zbl 0711.62083
[2] Makagon A.: Interpolation error operator for Hilbert space valued stationary stochastic processes. Probab. Math. Statist. 4 (1984), 57–65 MR 0764330 | Zbl 0575.60040
[3] Makagon A., Weron A.: $q$-variate minimal stationary processes. Studia Math. 59 (1976), 41–52 MR 0428419 | Zbl 0412.60013
[4] Pringle R. M., Rayner A. A.: Generalized Inverse Matrices with Applications to Statistics. Griffin, London 1971 MR 0314860 | Zbl 0231.15008
[5] Rozanov, Yu. A.: Stationary Random Processes (in Russian). Fizmatgiz, Moscow 1963
[6] Salehi H.: The Hellinger square–integrability of matrix–valued measures with respect to a non–negative hermitian measure. Ark. Mat. 7 (1967), 299–303 DOI 10.1007/BF02591023 | MR 0233951
[7] Salehi H.: Application of the Hellinger integrals to $q$-variate stationary stochastic processes. Ark. Mat. 7 (1967), 305–311 DOI 10.1007/BF02591024 | MR 0236991
[8] Weron A.: On characterizations of interpolable and minimal stationary processes. Studia Math. 49 (1974), 165–183 MR 0341587 | Zbl 0303.60034
Partner of
EuDML logo